# SDR TWAA9818801

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Rt Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT HYDRAULIC SYSTEM FAILED.  LOST ALL FLUID.  NEC TO MANUALLY EXTEND THE LANDING GEAR.  FOUND LOOSE HYD LINE IN RT WHEEL WELL.  TIGHTENED LINE.  ALSO, REPLACED THE RT ENG HYD PUMP AND CASE DRAIN FILTER PRECAUTIONARY.
